Dragonflies on the Islands in the Straits of Malacca

Norma-Rashid, Y.; Sofian-Azirun, M.; Ramli, R.; Hashim, R. (2008) Dragonflies on the Islands in the Straits of Malacca. Malaysian Journal of Science, 27 (3). pp. 105-111. ISSN 13943065

[img]
Preview
PDF - Published Version [error in script]
Download (440Kb) | Preview

    Abstract

    The odonate fauna of Pulau Perak, Pulau Jarak and some islands of the Sembilan group of islands were surveyed. Although no endemics were found, fifteen species, all first records for the islands were documented. Various biological aspects of the dragonfly such as population, distribution and relative abundance were discussed. Morphometric aspects were also studied and possible explanations for the attributed differences between the island populations of Pulau Perak and Pulau Lalang are proposed.

    Item Type: Article
    Creators:
    1. Norma-Rashid, Y.
    2. Sofian-Azirun, M.(Institute of Biological Sciences, Faculty of Science Building, University of Malaya, 50603 Kuala Lumpur, MALAYSIA)
    3. Ramli, R.
    4. Hashim, R.
    Journal or Publication Title: Malaysian Journal of Science
    Uncontrolled Keywords: Diversity Islands Morphometries New records Odonata Peninsular Malaysia
    Subjects: Q Science > QH Natural history > QH301 Biology
    Divisions: Faculty of Science > Institute of Biological Sciences
    Depositing User: miss munirah saadom
    Date Deposited: 14 Jan 2013 12:12
    Last Modified: 14 Jan 2013 12:12
    URI: http://eprints.um.edu.my/id/eprint/5795

    Actions (For repository staff only: Login required)

    View Item

    Document Downloads

    More statistics for this item...